CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
INVERSE SOURCE PROBLEMS IN ELECTRODYNAMICS 期刊论文
INVERSE PROBLEMS AND IMAGING, 2018, 卷号: 12, 期号: 6, 页码: 1411-1428
Authors:  Hu, Guanghui;  Li, Peijun;  Liu, Xiaodong;  Zhao, Yue
Favorite  |  View/Download:26/0  |  Submit date:2018/11/16
Stability  uniqueness  inverse source problem  Maxwell's equations  
CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2018, 卷号: 16, 期号: 4, 页码: 987-1016
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:11/0  |  Submit date:2019/01/11
Elastic wave equation  perfectly matched layer  biperiodic structures  transparent boundary condition  
Inverse random source scattering for the Helmholtz equation in inhomogeneous media 期刊论文
INVERSE PROBLEMS, 2018, 卷号: 34, 期号: 1, 页码: 19
Authors:  Li, Ming;  Chen, Chuchu;  Li, Peijun
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
inverse source scattering problem  the Helmholtz equation  stochastic partial differential equation  
INVERSE SOURCE PROBLEMS IN ELECTRODYNAMICS 期刊论文
INVERSE PROBLEMS AND IMAGING, 2018, 卷号: 12, 期号: 6, 页码: 1411
Authors:  Hu, Guanghui;  Li, Peijun;  Liu, Xiaodong;  Zhao, Yue
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2018, 卷号: 16, 期号: 4, 页码: 987
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:10/0  |  Submit date:2019/12/31
Inverse random source scattering for the Helmholtz equation in inhomogeneous media 期刊论文
INVERSE PROBLEMS, 2018, 卷号: 34, 期号: 1
Authors:  Li, Ming;  Chen, Chuchu;  Li, Peijun
Favorite  |  View/Download:8/0  |  Submit date:2019/12/31
AN ADAPTIVE FINITE ELEMENT PML METHOD FOR THE ELASTIC WAVE SCATTERING PROBLEM IN PERIODIC STRUCTURES 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2017, 卷号: 51, 期号: 5, 页码: 2017-2047
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Elastic wave equation  adaptive finite element  perfectly matched layer  a posteriori error estimate  
An Adaptive Finite Element Method for the Wave Scattering with Transparent Boundary Condition 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 72, 期号: 3, 页码: 936-956
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Acoustic scattering problem  Adaptive finite element method  Transparent boundary condition  A posteriori error estimate  
Maxwell's equations in an unbounded structure 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 3, 页码: 573-588
Authors:  Li, Peijun;  Zheng, Gaofeng;  Zheng, Weiying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Maxwell's equations  generalized Lax-Milgram theorem  unbounded rough surface  
INVERSE RANDOM SOURCE SCATTERING FOR ELASTIC WAVES 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 2616-2643
Authors:  Bao, Gang;  Chen, Chuchu;  Li, Peijun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
inverse source scattering problem  elastic wave equation  stochastic partial differential equation  Fredholm integral equation